# SDR REXA2022121201026

- Difficulty date: September 17, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: MM67034116010
- Condition: Corroded
- Location: Door Pax Open An
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABLE PULLEY COVER FORWARD OF F.S. 1098.00 HAS MULTIPLE AREAS OF CORROSION AROUND LOWER MOUNTING FLANGE.   REPAIRED RH CABLE PULLEY COVER FWD OF FS 1098 IAW EA CRJ953-15684 REV IR DATED 10/22/23 AND EA CRJ953-15683 RV IR DATED 10/22/23 EXTENDED TASK CARD FIELD
